Regularization schemes for stochastic quantization

Chaturvedi, S. ; Kapoor, A. K. ; Srinivasan, V. (1986) Regularization schemes for stochastic quantization Physical Review D, 34 (12). pp. 3846-3850. ISSN 0556-2821

Full text not available from this repository.

Official URL:

Related URL:


We show that some regularization schemes in conventional quantum field theory can be extended to the Parisi-Wu stochastic-quantization scheme. In particular, we discuss the Pauli-Villars and the dimensional-regularization methods.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:6996
Deposited On:26 Oct 2010 04:42
Last Modified:28 May 2011 06:36

Repository Staff Only: item control page